# SDR TSAA0353060

- Difficulty date: April 7, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 39735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DAMAGED AREA.  VERIFIED CRACK FREE USING HFEC.  FABRICATED REPAIR PLATE.  ALODINED AND PRIMED ALL BARE SURFACES.  INSTALLED REPAIR PARTS USING FASTENERS IDENTIFIED IN TABLE II.  REPAIR COMPLETED IAW SRM 53-30-3, FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
